MAUDE Adverse Event Report: US ENDOSCOPY LUMIFLEX; BALLOON DILATION CATHETER

US ENDOSCOPY LUMIFLEX; BALLOON DILATION CATHETER
Model Number 00715518W
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, their lumiflex 3-stage balloon dilation catheter was unable to be deflated.The procedure was completed successfully, following a short delay after user facility personnel removed the scope and balloon together and cut the catheter to allow it to be fully extracted from the working channel.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event is being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.

Brand Name
LUMIFLEX
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24688665
Report Number1528319-2026-00024
Device Sequence Number18605541
Product Code KNQ
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006(11)250326(17)280325(10)3732A19250326
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00715518W
Device Catalogue Number00715518W
Device Lot Number(10)3732A19250326
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/25/2026
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown